# SDR CALA2019081091331

- Difficulty date: August 7, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 64,715 hours, 27,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE INSPECTION SHOWS CRACK INDICATION IN PRESSURE PANEL FR 35-36. L/H SIDE HOLE # 16  REPAIRED HOLE 16 IN PRESSURE PANEL BETWEEN FR35-36 LH SIDE IAW ECRA 5331-02423 ACCOMPLISH INITAL INSPECTION REQUIREMENTS AT LH PRESSURE PANEL FR35-36
